| Catalog Number |
MWM011 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
Event or Problem Description
It was reported that upon kit inspection, four bloody/rusted instruments were found.
Additional Manufacturer Narrative
The reported event was confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the devices were returned on 05th nov 2024 for evaluation.In some of the received disk sizer corrosion marks/residue was observed.After cleaning as per stryker guidelines most of the surfaces especially the metal component were found to be without any residue.However, a few of sizers had black residue stuck between meeting surface of metal and plastic component.These sizers also showed normal signs of wear and abrasion.The source of the residue could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the available images and above investigation, the issue is most likely user related.It is also not conveyed whether any pre-cleaning was done which is required as per ifu.A real source of contamination could not be confirmed due to lack of further information, but a probable source could be an uncleaned cleaning & sterilization machine at the facility leading to cross contamination.If more information is provided, the case will be reassessed.
Event or Problem Description
Additional Manufacturer Narrative
Correction: this event was initially reported in error.
Event or Problem Description